MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. MAXPLUS; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A. DE C.V. MAXPLUS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MPXT5302-C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd mpxt5302-c - 7.5 in minibore pressure rated w/t-conn leaked at a connection.The following information was provided by the initial reporter: according to the customer, there have been subjective concerns with the product in up to 70% of power injection attempts.They provided 12 documented examples from staff, all involving ct procedures where leakage occurred during power injection.The leakage was observed either at the connection between the catheter hub and the j-loop extension set or between the j-loop and the maxplus.In this specific case, leakage was reported between the insyte ag catheter hub and the j-loop extension set during a power injection in ct.While no specific injection rates, gage sizes or psi values were provided, the customer confirmed that they do not exceed 325 psi during these procedures.(b)(6) 2025: she has mentioned she doesn¿t have any additional information.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leaking at the j-loop during power injection could not be verified due to the product not being returned for failure investigation.The mpxt5302-c set is rated for power injection according to the ifu up to a pressure of 325 psi.If the needs of the customer are outside of these parameters, please reach out to your bd sales rep for guidance.The root cause for the connection and leaking issue could not be found without a sample investigation.We understand the challenging connection between the spin collar and the male luer component to the catheter hub, and bd is available to help if the customer has any further issues.A device history record review could not be performed because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
MAXPLUS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22709624
Report Number9616066-2025-02234
Device Sequence Number21207882
Product Code FPA
UDI-Device Identifier10885403274657
UDI-Public(01)10885403274657
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMPXT5302-C
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown